MathSciNet Relay Station
MathSciNet bibliographic data
MR383005 43A46
Bachelis, Gregory F.; Ebenstein, Samuel E. On $\Lambda (p)$ sets. Pacific J. Math. 54 (1974), no. 1, 35–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement